Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 470483, 2 pages
http://dx.doi.org/10.1155/2014/470483
Editorial

Applied Mathematics in Biomedical Sciences and Engineering 2014

1Department of Biomedical Engineering, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea
2Department of Mathematics, Dongguk University, Seoul 100-715, Republic of Korea
3National Institute of Mental Health, National Institutes of Health (NIH), Bethesda, MD 20892, USA
4Department of Sciences and Technology, Universidade Aberta, 1269-001 Lisboa, Portugal

Received 9 November 2014; Accepted 9 November 2014; Published 24 December 2014

Copyright © 2014 Chang-Hwan Im et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-Hwan Im, Kiwoon Kwon, Hang Joon Jo, and Pedro Serranho, “Applied Mathematics in Biomedical Sciences and Engineering 2014,” Journal of Applied Mathematics, vol. 2014, Article ID 470483, 2 pages, 2014. https://doi.org/10.1155/2014/470483.